American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M27) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Michael Eisermann. Yang--Baxter deformations and rack cohomology. Trans. Amer. Math. Soc. 366 (2014) 5113-5138.
Abstract, references, and article information   
View Article: PDF

[2] David Futer, Efstratia Kalfagianni and Jessica S. Purcell. Quasifuchsian state surfaces. Trans. Amer. Math. Soc. 366 (2014) 4323-4343.
Abstract, references, and article information
View Article: PDF

[3] Jae Choon Cha. Symmetric Whitney tower cobordism for bordered 3-manifolds and links. Trans. Amer. Math. Soc. 366 (2014) 3241-3273.
Abstract, references, and article information   
View Article: PDF

[4] Claire Renard. Detecting surface bundles in finite covers of hyperbolic closed 3-manifolds. Trans. Amer. Math. Soc. 366 (2014) 979-1027.
Abstract, references, and article information   
View Article: PDF

[5] Gwénaël Massuyeau and Jean–Baptiste Meilhan. Equivalence relations for homology cylinders and the core of the Casson invariant. Trans. Amer. Math. Soc. 365 (2013) 5431-5502.
Abstract, references, and article information   
View Article: PDF

[6] R. Benedetti and R. Frigerio. Levels of knotting of spatial handlebodies. Trans. Amer. Math. Soc. 365 (2013) 2099-2167.
Abstract, references, and article information   
View Article: PDF

[7] Nathan M. Dunfield and Stavros Garoufalidis. Incompressibility criteria for spun-normal surfaces. Trans. Amer. Math. Soc. 364 (2012) 6109-6137.
Abstract, references, and article information   
View Article: PDF

[8] Adam S. Sikora. Character varieties. Trans. Amer. Math. Soc. 364 (2012) 5173-5208.
Abstract, references, and article information   
View Article: PDF

[9] James J. Hebda and Chichen M. Tsau. An approach to higher order linking invariants through holonomy and curvature. Trans. Amer. Math. Soc. 364 (2012) 4283-4301.
Abstract, references, and article information   
View Article: PDF

[10] Brent Everitt and Paul Turner. Bundles of coloured posets and a Leray-Serre spectral sequence for Khovanov homology. Trans. Amer. Math. Soc. 364 (2012) 3137-3158.
Abstract, references, and article information   
View Article: PDF

[11] Marco Mackaay, Marko Stošić and Pedro Vaz. The 1,2-coloured HOMFLY-PT link homology. Trans. Amer. Math. Soc. 363 (2011) 2091-2124. MR 2746676.
Abstract, references, and article information   
View Article: PDF

[12] Matthew Hedden. On Floer homology and the Berge conjecture on knots admitting lens space surgeries. Trans. Amer. Math. Soc. 363 (2011) 949-968. MR 2728591.
Abstract, references, and article information   
View Article: PDF

[13] Xiao-Song Lin and Hao Zheng. On the Hecke algebras and the colored HOMFLY polynomial. Trans. Amer. Math. Soc. 362 (2010) 1-18. MR 2550143.
Abstract, references, and article information   
View Article: PDF

[14] Jose Ceniceros and Sam Nelson. Virtual Yang-Baxter cocycle invariants. Trans. Amer. Math. Soc. 361 (2009) 5263-5283. MR 2515811.
Abstract, references, and article information   
View Article: PDF

[15] Akira Yasuhara. Self delta-equivalence for links whose Milnor's isotopy invariants vanish. Trans. Amer. Math. Soc. 361 (2009) 4721-4749. MR 2506425.
Abstract, references, and article information   
View Article: PDF

[16] Stefan Friedl and Taehee Kim. Twisted Alexander norms give lower bounds on the Thurston norm. Trans. Amer. Math. Soc. 360 (2008) 4597-4618. MR 2403698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Efstratia Kalfagianni and Xiao-Song Lin. Knot adjacency and fibering. Trans. Amer. Math. Soc. 360 (2008) 3249-3261. MR 2379795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Stefan Friedl and Taehee Kim. The parity of the Cochran--Harvey invariants of 3--manifolds. Trans. Amer. Math. Soc. 360 (2008) 2909-2922. MR 2379780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Thang T. Q. Lê. Strong integrality of quantum invariants of 3-manifolds. Trans. Amer. Math. Soc. 360 (2008) 2941-2963. MR 2379782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Martin Scharlemann and Jennifer Schultens. $3$-manifolds with planar presentations and the width of satellite knots. Trans. Amer. Math. Soc. 358 (2006) 3781-3805. MR 2218999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Adam S. Sikora. Cut numbers of $3$-manifolds. Trans. Amer. Math. Soc. 357 (2005) 2007-2020. MR 2115088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Juan González-Meneses and Luis Paris. Vassiliev invariants for braids on surfaces. Trans. Amer. Math. Soc. 356 (2004) 219-243. MR 2020030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michael Eisermann. A geometric characterization of Vassiliev invariants. Trans. Amer. Math. Soc. 355 (2003) 4825-4846. MR 1997586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gwénaël Massuyeau. Spin Borromean surgeries. Trans. Amer. Math. Soc. 355 (2003) 3991-4017. MR 1990572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Osamu Saeki and Masamichi Takase. Spin structures and codimension two embeddings of $3$-manifolds up to regular homotopy. Trans. Amer. Math. Soc. 354 (2002) 5049-5061. MR 1926849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Adam S. Sikora. $SL_n$-character varieties as spaces of graphs. Trans. Amer. Math. Soc. 353 (2001) 2773 - 2804. MR 1828473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Charles Frohman and Razvan Gelca. Skein modules and the noncommutative torus. Trans. Amer. Math. Soc. 352 (2000) 4877-4888. MR 1675190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1